Alert archive / Missouri / Special Weather Statements in 2015
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Apr 8, 2015, 7:13 PM CDT for Maries County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 7:13 PM CDT (00:13 UTC)
- Expired
- Apr 8, 2015, 7:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Springfield, MO
County Maries County, MO
The radar
The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
831
WWUS83 KSGF 090013
SPSSGF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT WED APR 8 2015
MOZ058-090045-
MARIES MO-
713 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARIES COUNTY UNTIL 745 PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VIENNA...OR 20 MILES NORTHWEST OF ROLLA...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BELLE AND VIENNA.
PEOPLE IN MARIES COUNTY...INCLUDING VIENNA AND BELLE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3829 9163 3819 9164 3806 9198 3821 9210
3830 9198 3830 9165
TIME...MOT...LOC 0014Z 234DEG 29KT 3819 9197
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Apr 8, 6:42 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 8, 6:42 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 642 PM CDT Wed Apr 8 2015 ...Updated Aviation Section... .SHORT TERM...(This Evening through Thursday) Issued at 336 CDT WED APR 8 2015 A surface front has now pushed just north of the area and temperatures have warmed into the upper 70s and lower 80s across the area. Dewpoints have increased into the 60s resulting in MLCAPE values greater than 2500 J/km. An elevated mixed layer (EML) has resulting in a cap across much of the area. This cap has eroded across central Oklahoma into south central Kansas this afternoon as a southern stream upper level weave spreads across Texas. Storms have developed across north central Oklahoma along the front where the cap as weaken. These storms will continue to track to the northeast into the area late this afternoon into this evening. The front will not move much to the east but storms will continue to develop and spread to the northeast into this evening. Aside from the line segment moving through far western portions of the area during the next few hours, do not expect much development across our area this afternoon and into this evening due to the cap. Expectations are for storms to develop to the southwest of the area and spread to the east northeast, generally affecting areas north of I-44 as the evening progresses. Initially, through early this evening, the severe risk with these storms will be large hail greater than the size of golf balls and damaging straight line winds up to 70 mph. Low level shear is currently weak and will remain that way the next few hours which will limit the tornado risk. This evening, when the low level jet starts to increase, so will the low level wind shear and this will increase the tornado risk. Expect storms to continue to develop and track northeast into the area as the front/dry line remains in place across central Oklahoma into central Kansas and ahead of the upper level disturbance. The little movement of the front will allow storms to move off the front and deep layer shear will allow supercells to develop. Theta-E differences suggest that if there are good coverage in storms there is a potential that cold pools could congeal into a line segments, but initial development should be supercells. The warm and moist airmass will keep the region very unstable and with the increase low level shear with the low level jet there could be the potential for a strong tornado risk generally north of I-44 and west of Highway 65 this evening. A large hail risk of hail larger than the size of golf balls and damaging straight line winds to 70 mph will also exist with the storms this evening. Later this evening into the overnight hours a line or cluster of storms is expected to develop as the upper level shortwave spreads across the rest of the area. The main severe risk with this activity would be hail to the size of quarters and damaging straight line winds to 70mph. The 0-3km bulk shear vectors will also increase this evening into the overnight hours and will support a tornado risk with any line segments that can surge/bow to the east overnight. These storms should sweep across the area overnight and move off to the east Thursday morning. .LONG TERM...(Thursday Night through Wednesday) Issued at 336 CDT WED APR 8 2015 Severe risk continues Thursday. The main upper level wave will finally eject and send a cold front into the region. The atmosphere will need to recharge a bit in the wake of the convection expected tonight, as a result, reinitiation of convection should occur from midday near the I-49 corridor and spread east during the afternoon. Shear will remain plentiful and instability will recharge ahead of the front to support another round of severe storms. At this point, all modes of severe weather remains possible. Storm mode may be supercellular at first, but large scale forcing suggests a rather quick transition to a linear system. Severe hail is expected, though probably not to the large sizes we have seen recently. The damaging wind risk will be larger than seen recently, with gusts to 70 mph possible. There will be a tornado risk with any supercells as well as any line segments that surge/bow to the east. Finally, we will need to watch the hydro situation for any areas that receive training thunderstorms. The front should exit stage east in a pretty orderly fashion early Thursday evening, with quiet conditions expected Friday and Saturday. This break in the action will be brief as long wave charts insist on southwest flow reestablishing itself across the middle of the nation from Sunday through much of next week. The next storm system will arrive in the Sunday/Monday time frame, with additional rounds of showers and storms through the middle of next week. Will continue to monitor for the potential for severe and flooding given the large scale set up. Temperatures will return to above average levels next week. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 642 PM CDT WED APR 8 2015 Very challenging forecast for the next 24 hours as multiple rounds of thunderstorms are possible. The forecast over the next 6 to 12 hours is a bit uncertain. A cap is increasing in strength overhead, but increasing forcing is arriving from the west along with a strengthening low level jet. Short range models have been hinting at activity being confined to the north and west of the aerodromes. For the time being, have taken out a predominate mention of convection at all TAF sites through tonight and will update as the observations show their cards. South winds will be gusty over the next 24 hours, with the strongest gusts associated with mixing during the daylight hours of Thursday. Strong cold front will sweep west to east through the area Thursday afternoon and have provided an initial timing estimate for thunderstorms. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Gagan AVIATION...Gagan
Hazardous weather outlook, Apr 8, 3:42 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 342 PM CDT WED APR 8 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 342 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STORMS HAVE DEVELOPED ACROSS SOUTHEASTERN KANSAS THIS AFTERNOON AND ARE SPREADING TO THE NORTHEAST INTO THE AREA LATE THIS AFTERNOON GENERALLY NORTH OF INTERSTATE 44. THE MAIN RISK WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS. LOW LEVEL WIND SHEAR IS CURRENTLY WEAK AND WILL LIMIT THE TORNADO RISK LATE THIS AFTERNOON. STORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS CENTRAL OKLAHOMA INTO SOUTHEASTERN KANSAS THIS EVENING AND SPREAD NORTHEAST INTO THE AREA...AGAIN MAINLY NORTH OF INTERSTATE 44. THESE STORMS ARE EXPECTED TO BE SCATTERED AND SUPERCELLULAR IN NATURE AND HAVE THE POTENTIAL OF PRODUCING LARGE HAIL GREATER THAN THE SIZE OF GOLF BALLS AND DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. LOW LEVEL SHEAR WILL ALSO INCREASE THIS EVENING AND WILL SUPPORT AN ELEVATED TORNADO RISK WITH THESE STORMS. A STRONG TORNADO OR TWO WILL BE POSSIBLE GENERALLY ALONG AND NORTHWEST OF A LINE FROM PITTSBURG KANSAS TO THE LAKE OF THE OZARKS REGION LATE THIS AFTERNOON THROUGH THE EVENING HOURS. LATER THIS EVENING STORMS MAY THEN CONGEAL INTO A LINE OR CLUSTER OF STORMS AND SWEEP THROUGH THE REST OF THE AREA INTO THE OVERNIGHT HOURS. HAIL TO THE SIZE OF QUARTERS AND STRAIGHT LINE WINDS TO 70 MPH WILL BE THE MAIN RISKS WITH THIS ACTIVITY. THERE IS A TORNADO RISK WITH ANY BOWING LINE SEGMENTS OVERNIGHT. MULTIPLE ROUNDS OF STORMS EXPECTED THIS EVENING INTO TONIGHT WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOOD ACROSS LOCATIONS THAT SEE MULTIPLE STORMS TRACK ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE MAIN STORM SYSTEM WILL THEN MOVE THROUGH THE AREA ON THURSDAY. SOUTH WINDS WILL ONCE AGAIN GUST TO AROUND 30 MPH AHEAD OF THE COLD FRONT. A LINE OF STRONG TO SEVERE STORMS WILL MOVE ACROSS THE AREA FROM AROUND MIDDAY THURSDAY THROUGH THE AFTERNOON. THIS ACTIVITY WILL POSE A RISK OF HAIL TO THE SIZE OF PING PONG BALLS...DAMAGING WIND GUSTS TO 70 MPH AND THE POTENTIAL FOR A FEW TORNADOES. THUNDERSTORMS ARE EXPECTED TO EXIT THE EASTERN OZARKS EARLY THURSDAY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY INTO TUESDAY ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI...THEN MAY BE NEEDED ACROSS THE REST OF THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Apr 8, 3:07 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 PM CDT WED APR 8 2015 KSZ073-097-101-MOZ066-082100- BOURBON KS-CHEROKEE KS-CRAWFORD KS-VERNON MO- 307 PM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CHEROKEE...CRAWFORD AND EXTREME WESTERN VERNON COUNTIES... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES WEST OF WALNUT TO 27 MILES WEST OF SHERMAN...MOVING NORTHEAST AT 50 MPH. HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BAXTER SPRINGS... BEULAH...BRAZILTON...BRONSON...CARONA...CHEROKEE...CHICOPEE... COLUMBUS...CRESTLINE...CROWEBURG...DEVON...ENGLEVALE...FARLINGTON... FAULKNER...FORT SCOTT...FRANKLIN...FRONTENAC...FULTON...GALENA... GARLAND...GIRARD...GREENBUSH...HALLOWELL...HAMMOND...HARDING... HEPLER...HIATTVILLE...LAWTON...LONE OAK...LOWELL...MAPLETON... MARMATON...MCCUNE...MELROSE...MULBERRY...NEUTRAL...OPOLIS...PAWNEE STATION...PETERSBURG...PITTSBURG...POLK...PORTERVILLE...REDFIELD... RINGO...RIVERTON...ROSELAND...SCAMMON...SHERMAN...SHERWIN... SKIDMORE...STIPPVILLE...TREECE...UNIONTOWN...WALNUT...WEIR...WEST MINERAL...XENIA AND YALE. PEOPLE IN BOURBON...CHEROKEE...CRAWFORD AND WESTERN VERNON COUNTIES...INCLUDING TREECE...MCCUNE...WALNUT...WEST MINERAL... COLUMBUS...BAXTER SPRINGS...SCAMMON...CARONA...BRONSON...GALENA... HEPLER...WEIR...CHEROKEE...UNIONTOWN...GIRARD...REDFIELD... PITTSBURG...FRONTENAC...ARMA...ENGLEVALE...FORT SCOTT...MULBERRY... ARCADIA AND FULTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3804 9509 3805 9459 3700 9462 3700 9508 TIME...MOT...LOC 2007Z 239DEG 61KT 3762 9565 3723 9548 GRIFFIN
Special weather statement, Apr 8, 5:28 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT WED APR 8 2015
MOZ055-082300-
BENTON MO-
528 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON COUNTY UNTIL 600
PM CDT...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BRANDON TO 5 MILES WEST OF BRANDON TO 9 MILES WEST OF PALO PINTO...
MOVING NORTHEAST AT 55 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
IONIA...LINCOLN...MORA AND PALO PINTO.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
PEOPLE IN NORTHERN BENTON COUNTY...INCLUDING TRUMAN LAKE...LINCOLN
AND COLE CAMP...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3853 9306 3841 9307 3837 9352 3845 9352
3850 9352 3852 9351 3851 9330 3854 9329
TIME...MOT...LOC 2228Z 246DEG 49KT 3863 9346 3854 9345
3845 9355
SCHAUMANNSpecial weather statement, Apr 8, 5:52 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED APR 8 2015
MOZ056-082315-
MORGAN MO-
552 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 615
PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF FLORENCE TO 14 MILES WEST OF FLORENCE...MOVING NORTHEAST AT 60
MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. STRONGER
WINDS OVER 60 MPH ARE EXPECTED IN WESTERN COOPER COUNTY WHERE A
SEVERE THUNDERSTORM WARNING IS IN EFFECT.
LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE FLORENCE AND
SYRACUSE.
PEOPLE IN NORTHERN MORGAN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3869 9284 3868 9283 3860 9283 3855 9277
3854 9277 3853 9307 3868 9307 3870 9305
TIME...MOT...LOC 2251Z 236DEG 52KT 3884 9313 3874 9310
3865 9317
SCHAUMANNLocal storm report, Apr 8, 6:10 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 3 WSW GREEN BAY TERRACE 38.09N 92.80W
04/08/2015 E0.88 INCH CAMDEN MO PUBLIC
&&
JSSSpecial weather statement, Apr 8, 6:51 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT WED APR 8 2015
MOZ057-090015-
MILLER MO-
651 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER COUNTY UNTIL 715
PM CDT...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TUSCUMBIA...OR 8 MILES SOUTHEAST OF ELDON...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...ELDON...ETTERVILLE...
MARYS HOME...OLEAN...SAINT ELIZABETH...TUSCUMBIA AND ULMAN.
PEOPLE IN NORTHERN MILLER COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3843 9251 3843 9241 3842 9240 3834 9240
3834 9228 3833 9223 3834 9220 3833 9219
3823 9219 3814 9245 3830 9264 3844 9252
TIME...MOT...LOC 2352Z 236DEG 32KT 3828 9245
SCHAUMANNSpecial weather statement, Apr 8, 7:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT WED APR 8 2015
MOZ058-090045-
MARIES MO-
713 PM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARIES COUNTY UNTIL 745 PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VIENNA...OR 20 MILES NORTHWEST OF ROLLA...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BELLE AND VIENNA.
PEOPLE IN MARIES COUNTY...INCLUDING VIENNA AND BELLE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3829 9163 3819 9164 3806 9198 3821 9210
3830 9198 3830 9165
TIME...MOT...LOC 0014Z 234DEG 29KT 3819 9197
SCHAUMANNThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 1:15 PM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 23 more | 4 hr |
| Apr 9, 2:18 PM CDT | Special Weather Statement | SGF | Benton, St. Clair | 42 min |
| Apr 9, 4:16 PM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Apr 9, 4:59 PM CDT | Special Weather Statement | SGF | Wright | 61 min |
| Apr 9, 5:10 PM CDT | Special Weather Statement | SGF | Maries | 50 min |
| Apr 9, 5:24 PM CDT | Special Weather Statement | SGF | Pulaski | 36 min |
| Apr 9, 5:39 PM CDT | Special Weather Statement | SGF | Texas | 51 min |
| Apr 9, 5:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 24 min |
| Apr 9, 6:24 PM CDT | Special Weather Statement | SGF | Phelps | 36 min |
| Apr 9, 6:33 PM CDT | Special Weather Statement | SGF | Dent | 27 min |
| Apr 9, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 38 min |
Nearby
Special Weather Statements in Missouri, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.